# SDR REXA01008

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- System (JASC): 2700 · Flight Control System
- Part: Bpsu
- Part number: 601R931059
- Condition: Failed
- Location: Lt Wing Flaps
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE MESSAGE AND FLAPS STUCK AT 20 DEGREES.  INTERROGATED FECU (FLAP ELECTRONIC CONTROL UNIT) FOUND LEFT BPSU (BRAKE POSITION SENSING UNIT) FAILURE MESSAGE.  REMOVED AND REPLACED LEFT FLAP BPSU.  (M)
